Journal of the Mathematical Society of Japan

Homotopy self-equivalences of 4-manifolds with π1-free second homotopy

Mehmetcik PAMUK

Full-text: Open access

Abstract

We calculate the group of homotopy classes of homotopy self-equivalences of 4-manifolds with $\pi_1$-free second homotopy.

Article information

Source
J. Math. Soc. Japan, Volume 63, Number 3 (2011), 801-814.

Dates
First available in Project Euclid: 1 August 2011

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1312203800

Digital Object Identifier
doi:10.2969/jmsj/06330801

Mathematical Reviews number (MathSciNet)
MR2836744

Zentralblatt MATH identifier
1228.55008

Subjects
Primary: 57N13: Topology of $E^4$ , $4$-manifolds [See also 14Jxx, 32Jxx]
Secondary: 55P10: Homotopy equivalences 57R80: $h$- and $s$-cobordism

Keywords
homotopy self-equivalences 4-manifolds π1-free second homotopy

Citation

PAMUK, Mehmetcik. Homotopy self-equivalences of 4-manifolds with π 1 -free second homotopy. J. Math. Soc. Japan 63 (2011), no. 3, 801--814. doi:10.2969/jmsj/06330801. https://projecteuclid.org/euclid.jmsj/1312203800


Export citation

References

  • H. J. Baues and B. Bleile, Poincare duality complexes in dimension four, Algebr. Geom. Topol., 8 (2008), 2355–2389.
  • I. Hambleton and M. Kreck, On the classification of topological 4-manifolds with finite fundamental group, Math. Ann., 280 (1988), 85–104.
  • I. Hambleton and M. Kreck, Homotopy self-equivalences of 4-manifolds, Math. Z., 248 (2004), 147–172.
  • M. Kreck, Surgery and duality, Ann. of Math. (2), 149 (1999), 707–754.
  • J. M. Møller, Self-homotopy equivalences of group cohomology spaces, J. Pure Appl. Algebra, 73 (1991), 23–37.
  • M. Pamuk, Homotopy self-equivalences of 4-manifolds, Ph. D. Thesis, McMaster University, 2008.
  • F. Spaggiari, Four-manifolds with $\pi_1$-free second homotopy, Manuscripta Math., 111 (2003), 303–320.
  • P. Teichner, On the signature of four-manifolds with universal covering spin, Math. Ann., 295 (1993), 745–759.
  • J. H. C. Whitehead, A Certain exact sequence, Ann. of Math., 52 (1950), 51–110.